# SDR SWIA2020021848568

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 693-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H PRESSURE FLOOR SILL ANGLES HAVE SEVERAL AREAS OF CORROSION BETWEEN FS 693.00 AND FS 847.00.   (C-CHECK) RO 2/14/2020   REMOVED CORROSION FROM R/H PRESSURE FLOOR SILL ANGLES BETWEEN FS693 TO FS847 AT THE FOLLOWING LOCATIONS: LOCATION 1: FS735.75, LOCATION 2: FS741.50, LOCATION 3: FS750.25, LOCATION 4: FS756.75, LOCATION 5: FS768.75, LOCATION 6: FS778.25 AND LOCATION 7: FS815.25 REF. CRJ900 SRM. ORIGINAL THICKNESS OF R/H PRESSURE FLOOR SILL ANGLES BETWEEN FS693 TO FS847 IS .125Â€? REF. CRJ900 SRM. MATERIAL REMAINING AFTER REMOVAL OF CORROSION AT LOCATION 1 AT FS735.75 IS .117Â€?, FOR A MATERIAL LOSS OF .008Â€? OR 6%, LOCATION 2 AT FS741.50 IS .121Â€?, FOR A MATERIAL LOSS OF .004Â€? OR 3%, LOCATION 3 AT FS750.25 IS .120Â€?, FOR A MATERIAL LOSS OF .005Â€? OR 4%, LOCATION 4 AT FS756.75 IS .119Â€?,FOR A MATERIAL LOSS OF .006Â€? OR 5%, LOCATION 5 AT FS768.75 IS .115Â€?, FOR A MATERIAL LOSS OF .010Â€? OR 8%, LOCATION 6 AT FS778.25 IS .115Â€?, FOR A MATERIAL LOSS OF .010Â€? OR 8%  AND LOCATION 7 AT FS815.25 IS .118Â€?, FOR A MATERIAL LOSS OF .007Â€? OR 6%, BUT R/H PRESSURE FLOOR SILL ANGLES BETWEEN FS693 TO FS847 ARE OUT OF LIMITSÂ€”NO ALLOWABLE LIMITS PROVIDED.  RE
